A note on context-sensitive languages and word problems

Michael Shapiro

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)493-497
Number of pages5
JournalInternational Journal of Algebra and Computation
Volume4
Issue number4
Publication statusPublished - 1994

Cite this

A note on context-sensitive languages and word problems. / Shapiro, Michael.

In: International Journal of Algebra and Computation, Vol. 4, No. 4, 1994, p. 493-497.

Research output: Contribution to journalArticle

@article{3ec07b0a1b6e4347b4d1d608e8417c19,
title = "A note on context-sensitive languages and word problems",
author = "Michael Shapiro",
year = "1994",
language = "English",
volume = "4",
pages = "493--497",
journal = "International Journal of Algebra and Computation",
issn = "0218-1967",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "4",

}

TY - JOUR

T1 - A note on context-sensitive languages and word problems

AU - Shapiro, Michael

PY - 1994

Y1 - 1994

M3 - Article

VL - 4

SP - 493

EP - 497

JO - International Journal of Algebra and Computation

JF - International Journal of Algebra and Computation

SN - 0218-1967

IS - 4

ER -